Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A real inversion formula for a class of convolution transforms


Author: Charles Standish
Journal: Proc. Amer. Math. Soc. 13 (1962), 394-398
MSC: Primary 44.25
MathSciNet review: 0140896
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Pollard, Integral transforms. II, Ann. of Math. 49 (1948), 956-965.
  • [2] D. V. Widder and I. I. Hirschman, Generalized inversion formulas for convolution transforms. II, Duke Math. J. 17 (1950), 391-402.
  • [3] -, The convolution transform, Princeton Univ. Press, Princeton, N.J., 1955.
  • [4] J. Blackman, Convolutions with rational kernels, Proc. Amer. Math. Soc. 8 (1957), 100-106.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.25

Retrieve articles in all journals with MSC: 44.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0140896-0
PII: S 0002-9939(1962)0140896-0
Article copyright: © Copyright 1962 American Mathematical Society